On Algorithmic Properties of Propositional Inconsistency-Adaptive Logics

Logic and Logical Philosophy 21 (3):209-228 (2012)
  Copy   BIBTEX


The present paper is devoted to computational aspects of propositional inconsistency-adaptive logics. In particular, we prove (relativized versions of) some principal results on computational complexity of derivability in such logics, namely in cases of CLuN r and CLuN m , i.e., CLuN supplied with the reliability strategy and the minimal abnormality strategy, respectively



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

465 (#43,889)

6 months
19 (#145,295)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Stanislav Speranski
St. Petersburg State University